MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT OMNI; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT OMNI; CATHETER, EMBOLECTOMY
Model Number 45031
Medical Device Problem Codes Difficult to Advance (2920); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 29-sep-2023.It was reported that luer lock nut was damage.An angiojet solent omni was selected for use for thrombectomy procedure.During procedure, it was observed that the back wire clip on the catheter was malfunctioning.However, it was further reported that the physician experienced difficulty tracking over the wire, as it failed to exit the catheter when pressure was applied.The procedure was completed with another of the same device.There were no patient complications reported.However, returned device analysis revealed a broken hypotube.
 
Additional Manufacturer Narrative
Device evaluated by mfr.:returned product consisted of an angiojet solent omni catheter.The catheter shaft showed multiple bends and kinks.The device was received with the tru-seal lock missing.A spare guidewire lock was used during functional testing.Functional testing was attempted; however, the device would not prime.During analysis at the severely kinked location at 36 cm from the tip, the hypotube was broken and completely separated.The x-ray was used to verify hypotube separation.The device could not be functionally tested due to the extreme damage on the device.Inspection of the remainder of the device, apart from the observed damage revealed no other damage or irregularities.

Brand Name
ANGIOJET SOLENT OMNI
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17967256
Report Number2124215-2023-57659
Device Sequence Number7670444
Product Code KRA
UDI-Device Identifier08714729889663
UDI-Public08714729889663
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111182
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number45031
Device Catalogue Number45031
Device Lot Number0032257697
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2023
Initial Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown